As I posted the other day, it typically starts working within 60 min of ingestion and has a serum half life of 6 hours. My doctor felt there was no need to titrated up over a week. He had me try 10 mg at bedtime and if that didn't work, move to 20 mg the next night.
There is a difference if you are using Baclofen 3 times a day or as needed. Since I use it as needed, the serum level doesn't ramp up like someone dosing every 8 hours.
Talk with you doctor, because there a few different dosing options with Baclofen.
Below is a link to my favorite drug information site. They usually give you a "normal" dosing schedule but please read this as information only and only act upon what your physician tells you.
Hope this helps,
My neuro had me titrate the dosage - I am now taking 60-80 mg a day (20mg, 3-4 times as I feel it is needed).
That is a great link from Ren for understanding this drug.
I hope you find a good balance and it begins to work for you.
I found that I could 'feel' the one pill. After a week, I started to have spasms again, so went up to two pills, and so on. I stopped titrating when I reached a dosage that would control my spasms. I still have mid-day spasms, but not all the time, so I take a flexaril when needed.
So yes, you're doing exactly right - keep titrating up until you reach a dosage that controls your symptoms. I would see if a Flexaril will help in the meantime.
If you're experiencing burning, is that from the spasms? Or is that a paresthesia?
I have tremors caused from a headinjury. the doc, put me on 10 mg of baclofen and it worked alittle, they are little round pills. so he put me on 20mg but wants me too take 2 of the 10 mg till I run out of the meds and then take 20 mg of which are ob long. anyway, the two 10mg works wonderful. the tremors almost stop. and when i take the 20 mg it seems not too work at all!! what should I do? I thought that if the pharmacist gave me the 20 mg round pills that would work. should I ask him too give me the round one. or ask my dr. for another pill or what? I am in desperate need. the treamors are just as bad as they were before I started taking them.
Hi. You have commented on an old post - so it may not be seen. Try going back to the main forum page and chose the Post a Question - if you use your original title for your post jensequitur is sure to see it.
Good luck to you.